# SDR UALA2012031501714

- Difficulty date: March 14, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 49,046 hours, 13,265 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Damaged
- Location: Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EICAS CDU IS BLANK, OUT OF FOCUS, DISTORTED OR WRONG COLOR.  CREW COMMENTS:  LOWER EICAS FLICKER BUT READABLE IN AUTO AND L COMPUTER.  NORMAL IN R.  FOUND 4 EA. PINS PUSHED BACK AT EICAS COMP LEFT.  SECURED AND LOCKED PINS.  EICAS COMPUTER OPS CHECK OK.  ALL SW CURRENT.
